Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 608725, 10 pages
http://dx.doi.org/10.1155/2014/608725
Research Article

Common Coupled Fixed Point Theorems for Two Hybrid Pairs of Mappings under Contraction

Department of Mathematics, Govt. PG Arts & Science College, Ratlam, Madhya Pradesh 457001, India

Received 27 March 2014; Accepted 1 October 2014; Published 30 November 2014

Academic Editor: George L. Karakostas

Copyright © 2014 Bhavana Deshpande and Amrish Handa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the concept of (EA) property and occasional w-compatibility for hybrid pair and . We also introduce common (EA) property for two hybrid pairs and . We establish some common coupled fixed point theorems for two hybrid pairs of mappings under - contraction on noncomplete metric spaces. An example is also given to validate our results. We improve, extend and generalize several known results. The results of this paper generalize the common fixed point theorems for hybrid pairs of mappings and essentially contain fixed point theorems for hybrid pair of mappings.